Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/91550
Title: A continuation method for nonlinear complementarity problems over symmetric cones
Authors: Chua, Chek Beng.
Yi, Peng.
Keywords: DRNTU::Science::Mathematics::Applied mathematics
Issue Date: 2010
Source: Chua, C. B., & Yi, P. (2010). A continuation method for nonlinear complementarity problems over symmetric cones. SIAM journal on optimization, 20(5), 2560-2583.
Series/Report no.: SIAM journal on optimization
Abstract: In this paper, we introduce a new P-type property for nonlinear functions defined over Euclidean Jordan algebras, and study a continuation method for nonlinear complementarity problems over symmetric cones. This new P-type property represents a new class of nonmonotone nonlinear complementarity problems that can be solved numerically.
URI: https://hdl.handle.net/10356/91550
http://hdl.handle.net/10220/6829
ISSN: 1052-6234
DOI: 10.1137/090755321
Rights: © 2010 Society for Industrial and Applied Mathematics. This is the author created version of a work that has been peer reviewed and accepted for publication by SIAM Journal on Optimization, Society for Industrial and Applied Mathematics. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [DOI: http://dx.doi.org/10.1137/090755321].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
contSCCP-SIAM.pdf442.84 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.